# SDR DALA101339876

- Difficulty date: January 22, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N785NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48110
- Aircraft time: 65,785 hours, 61,240 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Bs 427
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H" CHECK FOUND CRACK IN LT TIE DOWN TRACK ATTACH BRACKET AT BS 427.  REPAIRED IAW SRM 51-30-05.
